# SDR FDEA201007062374

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0222519
- Condition: Corroded
- Location: Bs 1381-1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LONGERON 19 LT FROM STA 1381 TO STA 1401 CORRODED.  R & R IAW SRM 51-31-01 VOLUME II, REVISION 96. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
